MAUDE Adverse Event Report: ABBOTT GMBH ALINITY I CA 125 II REAGENT KIT; TEST, EPITHELIAL OVARIAN TUMOR-ASSOCIATED ANTIGEN (CA125)

ABBOTT GMBH ALINITY I CA 125 II REAGENT KIT; TEST, EPITHELIAL OVARIAN TUMOR-ASSOCIATED ANTIGEN (CA125)
Catalog Number 08P49-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a false depressed alinity i ca 125 ii result for a 70-year-old female patient that has been diagnosed with ovarian cancer.The following results were provided: (lab reference range for ca125 <35 ku/l) (b)(6) 2026 sid (b)(6) initial result = 10 ku/l, (b)(6) 2026 repeat result = 899 ku/l, result after 1:10 dilution = 1008 ku/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from alinity i ca 125 ii reagent kit,08p49-30 to alinity i processing module, 03r65-01.Mdr number 3016438761-2026-00215 has been submitted and all further information will be documented under that mdr number.
 
Event or Problem Description
The customer observed a false depressed alinity i ca 125 ii result for a 70-year-old female patient that has been diagnosed with ovarian cancer.The following results were provided: (lab reference range for ca125 <35 ku/l) (b)(6) 2026, sid (b)(6) initial result = 10 ku/l, (b)(6) 2026 repeat result = 899 ku/l, result after 1:10 dilution = 1008 ku/l.No impact to patient management was reported.

Brand Name
ALINITY I CA 125 II REAGENT KIT
Common Device Name
TEST, EPITHELIAL OVARIAN TUMOR-ASSOCIATED ANTIGEN (CA125)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24647581
Report Number3002809144-2026-00069
Device Sequence Number21311902
Product Code LTK
UDI-Device Identifier00380740131050
UDI-Public(01)00380740131050(17)260505(10)77693FP00
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042731
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2026
Device Catalogue Number08P49-30
Device Lot Number77693FP00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01,(B)(6)
Patient Age70 YR
Patient SexFemale